Algebraic Geometry

[1] Deuring’s mass formula of a mumford family

Mao Sheng University of Science and Technology of China Kang Zuo University of Mainz

Algebraic Geometry mathscidoc:1811.01002

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 368, (1), 169–207, 2016.1
[ Download ] [ 2018-11-02 17:31:43 uploaded by msheng ] [ 31 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Maximal families of Calabi-Yau manifolds with minimal length Yukawa coupling

Mao Sheng School of Mathematical Sciences, University of Science and Technology of China Jinxing Xu School of Mathematical Sciences, University of Science and Technology of China Kang Zuo Institut für Mathematik, Universität Mainz

Algebraic Geometry mathscidoc:1811.01001

Communications in Mathematics and Statistics, 1, (1), 73-92, 2013.3
[ Download ] [ 2018-11-01 15:12:26 uploaded by xujx02 ] [ 32 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the connectedness of the standard web of Calabi-Yau 3-folds and small transitions

Sz-Sheng Wang Yau Mathematical Sciences Center

Algebraic Geometry mathscidoc:1810.01002

[ Download ] [ 2018-10-29 16:04:54 uploaded by SSWang ] [ 26 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Atiyah Class and sheaf counting on local Calabi Yau 4 folds

Emanuel Diaconescu Rutgers University Artan Sheshmani Harvard CMSA/QGM Shing-Tung Yau Harvard University

Algebraic Geometry mathscidoc:1810.01001

2018.10
[ Download ] [ 2018-10-27 09:11:09 uploaded by artan ] [ 13 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Genus periods, genus points and congruent number problem

Ye Tian Morningside center of Mathematics, Chinese Academy of Sciences Xinyi Yuan University of California, Berkeley Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07018

Asian Journal of Mathematics, 21, (4), 721-774, 2017
[ Download ] [ 2018-08-16 23:28:49 uploaded by shouwu ] [ 86 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The arithmetic Hodge index theorem for adelic line bundles

Xinyi Yuan UC Berkeley Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07017

Mathematische Annalen, 367, 1123-1171, 2017
[ Download ] [ 2018-08-16 23:09:35 uploaded by shouwu ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Towards a Dynamical Manin–Mumford Conjecture

Dragos Ghioca University of British Columbia Thomas J. Tucker University of Rochester Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07016

International Mathematics Research Notices, 2011, (22), 5109–5122, 2011
[ Download ] [ 2018-08-16 22:35:41 uploaded by shouwu ] [ 65 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Arithmetic of Shimura curves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07015

SCIENCE CHINA Mathematics, 53, (3), 573–592, 2010
[ Download ] [ 2018-08-16 22:15:21 uploaded by shouwu ] [ 100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Gross-Schoen cycles and Dualising sheaves

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07014

Inventiones Mathmeticae, 179, (1), 1-73, 2010
[ Download ] [ 2018-08-16 15:22:43 uploaded by shouwu ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The Gross-Kohnen-Zagier Theorem over Totally Real Fields

Xinyi Yuan Columbia University Shou-Wu Zhang Princeton University Wei Zhang Columbia University

Algebraic Geometry Number Theory mathscidoc:1808.07013

Compositio Mathematica, 145, 1147–1162, 2009
[ Download ] [ 2018-08-16 15:19:30 uploaded by shouwu ] [ 39 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved